Pacific Journal of Mathematics

Enumerating immersions and embeddings of projective spaces.

L. L. Larmore and R. D. Rigdon

Article information

Source
Pacific J. Math., Volume 64, Number 2 (1976), 471-492.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867100

Mathematical Reviews number (MathSciNet)
MR0428334

Zentralblatt MATH identifier
0364.55011

Subjects
Primary: 57D40

Citation

Larmore, L. L.; Rigdon, R. D. Enumerating immersions and embeddings of projective spaces. Pacific J. Math. 64 (1976), no. 2, 471--492. https://projecteuclid.org/euclid.pjm/1102867100


Export citation

References

  • [1] D. Bausum, Embeddingsand Immersions of Manifolds in Euclidean Space, Thesis, Yale University, 1974.
  • [2] D. Bausum, Embeddings and immersion of manifolds in Euclidean space, Trans. Amer. Math. Soc, 213 (1975), 263-303.
  • [3] J. C. Becker, Cohomology and the classification of liftings, Trans. Amer. Math. Soc, 133 (1968), 447-475.
  • [4] J. C. Becker, Extensions of cohomology theories, Illinois J. Math., 14 (1970), 551-584.
  • [5] A. Dold, Partitions of unity in the theory of fibrations, Ann. Math., 78 (1963), 223-255.
  • [6] A. Haefliger, Plongements differentiable dans le domaine stable, Comm. Math. Helv., 37 (1962), 155-176.
  • [7] A. Haefliger and M. Hirsch, Immersions in the stable range, Ann. Math., 75 (1962), 231-241.
  • [8] D. Handel, An embedding theorem for real projectie spaces, Topology, 7 (1968), 125-130.
  • [9] D. Husemoller, Fiber Bundles, McGraw-Hill, 1966.
  • [10] L. L. Larmore, Twisted cohomology theories and the single obstruction to lifting, Pacific J. Math., 41 (1972), 755-769.
  • [11] L. L. Larmore, The Cohomology of (2X,X), Canad. J. Math., 25 (1973), 908-921.
  • [12] L. L. Larmore and P. E. Thomas, Group extensions and twisted cohomology theories,Illinois J. Math., 17 (1973), 397-410.
  • [13] M. Mahowald, On extending cross-sections in orientable Vk+mmbundles, Bull. Amer. Math. Soc., 68 (1962), 596-602.
  • [14] J. F.McClendon, Higher order twisted cohomology operations, Invent. Math., 7 (1969),183-214.
  • [15] J. F.McClendon, Obstruction theory in fiber spaces, Math. Z., 120 (1971), 1-17.
  • [16] J. F.McClendon, On stable fiber space obstructions, Pacific J. Math., 36 (1971), 439-445.
  • [17] R. Mosher and M. Tangora, Cohomology Operations and Applications in Homotopy Theory, Harper and Row, 1968.
  • [18] R. Rigdon, Immersions and Embeddings of Manifolds in Euclidean Space, dissertation, University of California at Berkeley, 1970.
  • [19] C. A. Robinson, Stable homotopy theory over a fixed base space, Bull. Amer. Math. Soc, 80 (1974), 248-252.